# SDR FDEA201203050785

- Difficulty date: March 5, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112N1005
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR HAS CORROSION.  BLEND LIMIT TOLERENCES HAVE BEEN EXCEEDED IAW EA F-2822-7-5009, PT3, STEP B1 ACCOMPLISHED EA F-5710-156998 STEPS 1 THRU 5.
